Browse by Condition
More Conditions >

Home Beechams Flu-Plus Caplets - 16

Front Door Pharmacy - Beechams Flu-Plus Caplets - 16

Beechams Flu-Plus Caplets - 16

Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet.

In Stock In Stock

Our Price: £3.39

8%

Was: £3.67
You Save: £0.28

Quantity:

Beechams Flu-Plus Caplets - 16 - Item Details

Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet. Take at the first sign of flu or severe cold for rapid relief from, fever, headache, aches, blocked nose, sore throat pain, painful sinuses, shivers ans fatigue. Capsule-shaped tablet containing: Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 5mg. also includes potassium sorbate (E 202) and colour sunset yellow (E 110). Do not take with any other cold or decongestant products or other paracetamol, phenylephrine hydrochloride and caffeine containing products. Colour E 110 may cause allergic reaction. Do not take Beechams Flu Plus Caplets if you suffer from severe kidney or liver problems, diabetes, overactive thyroid, or are under the care of your doctor for high blood pressure or heart disease or taking drugs for heart problems (including beta-blockers) or you are taking (or have taken within the last 2 weeks) drugs called monoamine oxidase inhibitors (MAOIs) prescribed by your doctor or hospital for depression. Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Pseudoephedrine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine.

Directions

Adults and children aged 12years and over: 2 Caplets every 4-6 hours as necessary. Maximum 8 Caplets in 24 hours. Childrenaged 6 to under 12 years: 1 caplet to be given every 4-6 hours as necessary. Do not give more than 4 Caplets in 24 hours.

Warnings

Do not give to children under 6 years of age. You should make sure that you carefully read all product packaging and labels prior to use.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Beechams Flu-Plus Caplets - 16
95% Buy the item featured on this page

Beechams Flu-Plus Caplets - 16

Our Price: £3.39

Front Door Pharmacy - Beechams Flu-Plus Hot Lemon Sachets - 10
3% Buy...

Beechams Flu-Plus Hot Lemon Sachets - 10

Our Price: £3.82

Front Door Pharmacy - Beechams Flu Plus Caplets -24
2% Buy...

Beechams Flu Plus Caplets -24

Our Price: £4.49

Front Door Pharmacy - Beechams All In One Tablets - 16
1% Buy...

Beechams All In One Tablets - 16

Our Price: £3.67

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2019, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio